MathSciNet Relay Station
MathSciNet bibliographic data
MR1955263 42B25 (47B38)
Barrionuevo, Jose; Lacey, Michael T. A weak-type orthogonality principle. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1763–1769 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement